| Model Number |
4549 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited loss of capture (loc) on the left ventricular (lv) lead.In addition, high pacing thresholds were noted.The patient had phrenic nerve stimulation prior the event.Technical services (ts) suspected that this behavior could be related to the lv lead position, but it was not conclusive.No adverse patient effects were reported.This lv lead remains in service.
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.